# SDR N6WA2014112601

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 24,797 hours, 16,617 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKING WATER ON TO CTR PEDESTAL.  LUBRICATED CREW ESCAPE HATCH IAW AMM 12-20-52.  NO LEAKS NOTED.
